U.S. doctors online nowAsk doctors free
A 63-year-old female asked:

I got epidural in lower back for degenerated disc and stenosis on oct. 16th.i've had several before with no problems.woke up next day with severe pain in my left hip, buttock, thigh. knee and down my legs.thigh burns feels like needles hard to walk?

2 doctor answers2 doctors weighed in
Dr. Jeffrey Gross
A Verified Doctoranswered
Neurosurgery 30 years experience
Return of symptoms?: Are those where your symptoms were existing prior to the injection? If so, seems like the injection may have worn off. If not, need to step back an evaluate these symptoms as if they are new. If pains is SEVERE and walking is limited, please have your physician evaluate you and attempt to find the source of the symptoms!
Dr. Bennett Machanic
Neurology 53 years experience
Communicate : This ESI appears to have been quite different, and there has been an adverse reaction. There should not be managed by delay. Notify the appropriate doctor ASAP, as this needs to be evaluated and managed.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 21, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.